# SDR UPS01236664

- Difficulty date: August 15, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Bs400 S18r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSPECTION OF FUSELAGE STRINGERS AT BS 400 WHERE ACCESSABLE, S18R  AT BS 400 FOUND TO BE CRACKED.     STRINGER REPAIR CARRIED IAW SRM PROCEDURES
